# SDR A6WA200740662

- Difficulty date: November 16, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 12,194 hours, 11,087 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXIST ON BRACKET OF INTERCOSTAL, FS 484, LBL 27, CRACK DIMENTION ON BRACKET , 1 INCH.  BRACKET OF INTERCOSTAL AT FS 484, LBL 27 REPLACED IAW REO 601R-53-41-059.  (K)
